Local existence of metrics with prescribed curvature

Deane Yang, D DeTurck

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Original languageEnglish (US)
Title of host publicationNonlinear problems in geometry
EditorsD DeTurck
Pages37-43
StatePublished - 1985

Publication series

NameAMS Contemporary Mathematics: Proceedings of an AMS special session held May 3-4, 1985
Volume51

Cite this

Yang, D., & DeTurck, D. (1985). Local existence of metrics with prescribed curvature. In D. DeTurck (Ed.), Nonlinear problems in geometry (pp. 37-43). (AMS Contemporary Mathematics: Proceedings of an AMS special session held May 3-4, 1985; Vol. 51).